# SDR ABXA030193

- Difficulty date: June 10, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 40,254 hours, 36,237 cycles
- Engine: Ge CF680
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 140T26053
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BEAM NR 5, CORROSION WAS FOUND ON THE INNER CHORD P/N 140T2605-3 UNDERNEATH PUMP.   AFTER CORROSION REMOVED MINIMUM REMAINING THICKNESS WAS 0.082, WHILE ORIGINAL THICKNESS WAS 0.125 INCH.
